# SDR NSVA20070030

- Difficulty date: February 6, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 26,697 hours, 31,965 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND DOWN LOCK LIGHT  SLOW TO EXTINGUISH DURING RETRACTION.  FLIGHT CREW REPORTS 2 NORMAL GEAR EXT/RET CYCLES AFTER INITIAL DISCREPANCY EVALUATED DOWN AND UPLOCK SWITCHES VISUALLY AND CLEANED DEBRIS FROM SWITCH AREA.
